Please use this identifier to cite or link to this item:
Title: On a constructive approach to optimality conditions for convex SIP problems with polyhedral index sets
Author: Tchemisova, T. V.
Olga, Kostyukova
Keywords: Semi-infinite programming (SIP)
Semidefinite programming (SDP)
Constraint qualification (CQ)
Immobile index
Immobility order
Optimality conditions
Issue Date: 15-Jan-2014
Publisher: Taylor & Francis
Abstract: In the paper,we consider a problem of convex Semi-Infinite Programming with an infinite index set in the form of a convex polyhedron. In study of this problem, we apply the approach suggested in our recent paper [Kostyukova OI, Tchemisova TV. Sufficient optimality conditions for convex Semi Infinite Programming. Optim. Methods Softw. 2010;25:279–297], and based on the notions of immobile indices and their immobility orders. The main result of the paper consists in explicit optimality conditions that do not use constraint qualifications and have the form of criterion. The comparison of the new optimality conditions with other known results is provided.
Peer review: yes
DOI: 10.1080/02331934.2013.853062
ISSN: 0233-1934
Appears in Collections:CIDMA - Artigos
OGTCG - Artigos

Files in This Item:
File Description SizeFormat 
Optimization 63(1), pp. 67-91.pdfpublication323.01 kBAdobe PDF    Request a copy

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.